Crossed modules in Cat and a Brown-Spencer theorem for 2-categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 4, p. 381-388
@article{CTGDC_1985__26_4_381_0,
     author = {Porter, Timothy},
     title = {Crossed modules in $Cat$ and a Brown-Spencer theorem for $2$-categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {4},
     year = {1985},
     pages = {381-388},
     zbl = {0575.18006},
     mrnumber = {816647},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_4_381_0}
}
Porter, Timothy. Crossed modules in $Cat$ and a Brown-Spencer theorem for $2$-categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 4, pp. 381-388. http://www.numdam.org/item/CTGDC_1985__26_4_381_0/

1 R. Brown, Higher dimensional group theory, London Math. Soc. Lecture Notes 48, 1982, Cambridge Univ. Press. | MR 662433 | Zbl 0484.55007

2 R. Brown& P.J. Higgins, On the connection between the second relative homotopy groups of some related spaces, Proc. London Math. Soc. (3) 36 (1978), 193-212. | MR 478150 | Zbl 0405.55015

3 R. Brown & J. Huebschmann, Identities among the relations, London Math. Soc. Lecture Notes 48, 1982, Cambridge Univ. Press. | MR 662431 | Zbl 0485.57001

4 R. Brown & C.B. Spencer, G-groupoids, crossed modules and the fundamental groupoid of a topological group, Proc. Kon. Ned. Akad. v. Wet. 79 (1976), 296-302. | MR 419643 | Zbl 0333.55011

5 R. Brown & C.B. Spencer, Double groupoids and crossed modules, Cahiers Top. et Géom. Diff. XVII-4 (1976), 343-362. | Numdam | MR 440553 | Zbl 0344.18004

6 C. Ehresmann, Oeuvres complètes et commentées, Part III-2, Amiens 1980. (Papers /70/, p. 439; /73/, p. 447; /74/, p. 451; /84/, p. 463; /91/, p. 531; and Comments p. 780 and 845.)

7 M. Gerstenhaber, A uniform cohomology theory for algebras, Proc. Nat. Acad. Sci. 51 (1964), 627-629. | MR 160807 | Zbl 0166.04205

8 G. Hoff, On the cohomology of categories, Rend. Mate. (2) 7 (1974), 169-192. | MR 409609 | Zbl 0361.18012

9 D. Holt, An interpretation of the cohomology groups Hn(G, M), J. Alg. 60 (1979), 307-320. | MR 549932 | Zbl 0699.20040

11 J. Huebschmann, Group extensions, crossed pairs and an eight term exact sequence, J. Reine angew. Math. 321 (1981), 150-172. | MR 597986 | Zbl 0441.20033

12 C.U. Jensen, Les foncteurs dérivés de lim et leurs applications en théorie des modules, Lecture Notes in Math. 254, Springer (1972). | MR 407091 | Zbl 0238.18007

13 R. Lavendhomme& J.R. Roisin, Cohomologie non-abélienne de structures algébriques, J. Alg. 67 (1980), 385-414. | MR 602071 | Zbl 0503.18013

14 W.R. Nico, Categorical extension theory of monoids, Preprint Tulane Univ. 1978.

15 C.B. Spencer, An abstract setting for homotopy pushouts and pullbacks, Cahiers Top. et Géom. Diff. XVIII-4 (1977) 409-429. | Numdam | MR 486054 | Zbl 0378.18008

16 C. Wells, Extension theories for categories, (preliminary Report) Case Western Reserve University, June 1979.